# SDR CA140331007

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 25,711 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Part number: 2762108023
- Condition: Chafed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT DUCT HEATER/PROP DEICE HEATER WAS OPERATING WITH THE "PROP AND DUCT HEAT" SWITCH IN THE OFF POSITION.  TROUBLESHOOT AND THEY FOUND A WIRE IN THE TEMP SENSOR HARNESS BETWEEN CONNECTOR P1021 AND THE HEATED LIP HEATER.  THE WIRE WAS CUT/CHAFED SHORTING TO GROUND INTERMITTENTLY CAUSING THE OPS OF THE SYS. SHORTED WIRE REPAIRED AND ACFT RETURNED TO SERVICE.
